# SDR DHL9880323C

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Punctured
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, AFT LOWER CARGO COMPT FLOOR  BETWEEN STA 520- 560 HAS PUNCTURES AND SCRATCHES.  REMOVED AND INSTALLED NEW PANEL PER SRM 25-51-1, N/R 365.
